# SDR CA031021003

- Difficulty date: October 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Switch
- Part number: V319
- Condition: Stuck
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE EXPERIENCED TORQUE SURGE DURING CLIMBOUT. ENGINE WAS SHUT DOWN IN FLIGHT.  PRELIMINARY INFO STATES THAT TQ DID NOT EXCEED 120 PERCENT.  PLA BETA LOCKOUT SWITCH 6141-S4 FOUND STUCK.  SWITCH HAS BEEN REPLACED.
